# SDR CA960812015

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040002025
- Condition: Making Metal
- Location: M/R
- Part time: 10,898 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSMISSION MAKING METAL. 155.9 HOURS OUT OF OVERHAUL.
